Combinatorica

, Volume 27, Issue 4, pp 439–463

Complexity measures of sign matrices

Authors

    • School of Computer Science and EngineeringHebrew University
  • Shahar Mendelson
    • Centre for Mathematics and its ApplicationsThe Australian National University
    • Department of MathematicsTechnion I.I.T
  • Gideon Schechtman
    • Department of MathematicsWeizmann Institute
  • Adi Shraibman
    • Department of MathematicsWeizmann Institute
Article

DOI: 10.1007/s00493-007-2160-5

Cite this article as:
Linial, N., Mendelson, S., Schechtman, G. et al. Combinatorica (2007) 27: 439. doi:10.1007/s00493-007-2160-5

Abstract

In this paper we consider four previously known parameters of sign matrices from a complexity-theoretic perspective. The main technical contributions are tight (or nearly tight) inequalities that we establish among these parameters. Several new open problems are raised as well.

Mathematics Subject Classification (2000)

68Q15 68Q17 46B07 68Q32

Copyright information

© Springer-Verlag 2007